# SDR SWAA2023030711799

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 75,776 hours, 44,945 cycles
- System (JASC): 5241 · Galley Doors
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE GIRT AND GIRT BAR CLIPS REQUIRES ADJUSTMENT<[01] ADJUSTED AFT SERVICE DOOR SLIDE GIRT AND GIRT BAR CLIPS PER MT 725-61-06;[02] REF TECHNICIAN 1. FOR WORK ACCOMPLISHED
